MathSciNet Relay Station
MathSciNet bibliographic data
MR743037 (87h:90061a) 90A14 (54C65 54H25)
Yannelis, Nicholas C.; Prabhakar, N. D. Existence of maximal elements and equilibria in linear topological spaces. J. Math. Econom. 12 (1983), no. 3, 233–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement